# SDR SWAA2021082624439

- Difficulty date: October 18, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE TRANSVERSE WEB ABOVE #2 PYLON FAIRING AFT TIP THE O/B ATTACH ANGLE CRACKED / REMOVED AND REPLACED R/W T/E TRANSVERSE WEB O/B ATTACH ANGLE (CLIP) ABOVE #2 PYLON FAIRING AFT TIP IAW SRM 51-40-02-0G-0 PARA 4; AIPC 57-42-51-02; AND BAC DRAWING 115A6200.
